# SDR DXTA200500905

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 3,407 hours, 2,159 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 991455811
- Part serial: 155
- Condition: Failed
- Location: Rudder
- Part time: 918 hours, 566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAIL A EICAS MESSAGE.  CONTROL PAGE SHOWS 43 PERCENT RUD LIMIT.  REMOVED UPPER RUDDER -A- LINEAR ACTUATOR DUE TO INTERNAL FAILURE.  INSTALLED OVERHAULED UNIT.  OPERATIONAL CHECK WAS GOOD.  WORK WAS DONE IAW CE-750 MM 27-23-00.
